Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diabetic on insulin. Headache, numbness, weakness, itchy nose. Taking buckleys cough, reatine. Continue tablets?

Hi I am a diabeticon Insulin having the following symptoms for the past two days headache, numbness in my hands, whole body weakness, itchy nose,no cold or cough i got the flu shot in February are these signs of the flue I took the following medication I brought over the counter Aleve,liquid gels, Buckley`s Cough, cold and flu tablets and Reatine for the itchy nose I was having a fever two days ago but not anymore. Should I continue to take these meds or go see my doctor
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Endocrinologist 's  Response
hi sir, as you have mentioned you are diabetic already protected by flu vaccine, but your symptoms strongly favour that you have contracted the infection. may be becoz of diabetes, your immunity is low that is why the vaccine could not give you 100% protection. but at the same time it is also possible that the virus may be of different strain not covered by the vaccine. also it may be due to your vaccination status that flu that you have is of mild variety. what ever may be the case it will take a weeks' time so just keep your self warm and hydrated, keep your sugars under control, check more frequently and eat small frequent meals. the over the counter remedies which you have taken will give you symptomatic relief you can continue with them till you feel they are doing good to you.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor